Bulletin of the Belgian Mathematical Society - Simon Stevin

Spinors and isometric immersions of surfaces in 4-dimensional products

Julien Roth

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We prove a spinorial characterization of surfaces isometrically immersed into the $4$-dimensional product spaces $\mathbb{M}^3(c)\times{\mathbb R}$ and $\mathbb{M}^2(c)\times{\mathbb R}^2$, where $\mathbb{M}^n(c)$ is the $n$-dimensional real space form of curvature $c$.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 21, Number 4 (2014), 635-652.

Dates
First available in Project Euclid: 23 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1414091007

Mathematical Reviews number (MathSciNet)
MR3271325

Zentralblatt MATH identifier
1310.53054

Subjects
Primary: 53C27: Spin and Spin$^c$ geometry 53C42: Immersions (minimal, prescribed curvature, tight, etc.) [See also 49Q05, 49Q10, 53A10, 57R40, 57R42]

Keywords
Surfaces Dirac Operator Isometric Immersions

Citation

Roth, Julien. Spinors and isometric immersions of surfaces in 4-dimensional products. Bull. Belg. Math. Soc. Simon Stevin 21 (2014), no. 4, 635--652. https://projecteuclid.org/euclid.bbms/1414091007


Export citation